MAUDE Adverse Event Report: BIOSENSE WEBSTER INC OCTARAY, GALAXY, 48P, 2-5-2-5-2, D-CURVE; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

BIOSENSE WEBSTER INC OCTARAY, GALAXY, 48P, 2-5-2-5-2, D-CURVE; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Model Number D160902
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product has not been returned for analysis, however, pictures were provided by the customer.Evaluation is still in progress.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a premature ventricular contraction (pvc) ablation procedure with an octaray, galaxy, 48p, 2-5-2-5-2, d-curve and suffered from a foreign body.When the device was removed from the patient, a piece of myocardial tissue was attached to the octaray splines.No patient consequences reported.The patient fully recovered with no residual effects.The patient did not require extended hospitalization because of the adverse event.Patient has a history of pvcs.The patient was in sinus rhythm with pvc during the entire procedure.The physician¿s opinion regarding the cause of this adverse event is that this is biosense webster inc.Product related.
 
Additional Manufacturer Narrative
An analysis of the images and video received was completed on 7-oct-2021.According to the images and videos provided by the client, reddish material in the irrigation hole was observed.The customer complaint was confirmed from the photo and video analysis.However, the device has not been returned for evaluation.Since no device has been received, no product investigation can be performed.If the device is received in the future, the product analysis will be performed as appropriate in order to find the root cause of the complaint.A manufacturing record evaluation was performed for the finished device [30457102l] number, and no internal actions related to the reported complaint condition were identified.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Explanation of codes: h6.Investigation findings code of "appropriate term/code not available" represents photo/video analysis.Investigation findings: operational problem identified (c13) / investigation conclusions: cause not established (d15)) were selected as related to the customer¿s reported foreign body.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The biosense webster, inc.Product analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The device evaluation was completed on 28-oct-2021.It was reported that a patient underwent a premature ventricular contraction (pvc) ablation procedure with an octaray, galaxy, 48p, 2-5-2-5-2, d-curve and suffered from a foreign body.When the device was removed from the patient, a piece of myocardial tissue was attached to the octaray splines.No patient consequences reported.The patient fully recovered with no residual effects.The patient did not require extended hospitalization because of the adverse event.Patient has a history of pvcs.The patient was in sinus rhythm with pvc during the entire procedure.The physician¿s opinion regarding the cause of this adverse event is that this is biosense webster inc.Product related.Device evaluation details: the product was returned to biosense webster inc.(bwi) for evaluation.Bwi conducted a visual inspection of the returned device.Visual inspection revealed that there were no anomalies and no damage on electrodes, also the reported material was not returned for analysis.An outer diameter (od) test was performed to measure the outer diameters of polyurethane (pu) margins and the device was found within specs.A manufacturing record evaluation (mre)was performed for the finished device 30457102l number, and no internal action was found during the review.Per the mre, the following fields have been updated: d 4.Expiration date and h4.Device manufacture date as part of bwi¿s quality process all devices are manufactured, inspected, and released to approved specifications.The complaint regarding the piece of myocardial tissue attached could not be confirmed since the material was not returned for further analysis, no damages on rings were observed, and outer diameters were found within specs.The adverse event remains unknown.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
OCTARAY, GALAXY, 48P, 2-5-2-5-2, D-CURVE
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez
MX  
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
9497898687
MDR Report Key12365601
Report Number2029046-2021-01390
Device Sequence Number11791255
Product Code MTD
UDI-Device Identifier10846835021110
UDI-Public10846835021110
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K193237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2021
Device Model NumberD160902
Device Catalogue NumberD160902
Device Lot Number30457102L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer10/07/2021
10/20/2021
10/28/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date10/19/2021
10/25/2021
11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown